# SDR TWAA9903206

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND THE HORIZONTAL PRESSURE PANEL AT STATION 83.5 ON THE RT SIDE TUNNEL AREA HAD A .5 INCH CRACK.  STOP DRILLED THE CRACK, FABRICATED AND INSTALLED A REPAIR DOUBLER PER THE SRM 53-10-10.5.
